# SDR TXHA2012F00014

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N808TR
- Make and model: Stbros SD360
- Aircraft serial: SH3718
- Aircraft time: 27,383 hours, 42,762 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40163
- Part serial: AH35051
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 27,383 hours, 42,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, GEAR UP SELECTION, HYD LEFT AND HYDRAULIC RIGHT LIGHT ILLUMINATED ON CWP, HYD RIGHT CAME BACK ON-LINE. RETURNED TO DEPARTURE, SERVICED HYD SYS.
